MathSciNet Relay Station
MathSciNet bibliographic data
MR949006 57R30
Raby, Gilles Invariance des classes de Godbillon-Vey par $C^1$-diffeomorphismes. (French) [Invariance of Godbillon-Vey classes under $C^1$-diffeomorphisms] Ann. Inst. Fourier (Grenoble) 38 (1988), no. 1, 205–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement